# SDR JIKA2013040301

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N6724D
- Make and model: Beech C-99
- Aircraft serial: U215
- Aircraft time: 24,089 hours, 33,554 cycles
- Engine: Pwa PT6A36
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082903
- Part serial: 1A254
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

THE PILOT REPORTED THAT AFTER REDUCING THE POWER TO DESCEND INTO THE TRAFFIC PATTER AT KALW IT HE NOTICED UPON INCREASING POWER TO LEVEL OFF AT TRAFFIC PATTER ALTITUDE, THAT THE RIGHT ENGINE WAS ONLY PRODUCING 300LBS OF TORQUE AND IT WAS INDICATING ABNORMALLY HIGH ITT.  AFTER SOME TROUBLESHOOTING THE PILOT ELECTED TO SHUT DOWN AND SECURE THE RIGHT ENGINE.  HE THEN DECLARED AN EMERGENCY WITH KALW TOWER AND LANDED WITHOUT INCIDENT.  CONTRACT MAINTENANCE INSPECTED THE RIGHT ENGINE AND FOUND THE COMPRESSOR BLEED VALVE WAS NOT FUNCTIONING PROPERLY.  REMOVED AND REPLACED THE RIGHT ENGINE COMPRESSOR BLEED VALVE.  THE RIGHT ENGINE GROUND PERFORMANCE RUN COMPLETED AND FOUND SATISFACTORY.
